6 found
Sort by:
  1. Robert A. di Paola & Franco Montagna (1991). Some Properties of the Syntactic P-Recursion Categories Generated by Consistent, Recursively Enumerable Extensions of Peano Arithmetic. Journal of Symbolic Logic 56 (2):643-660.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  2. Robert A. Di Paola & Alex Heller (1987). Dominical Categories: Recursion Theory Without Elements. Journal of Symbolic Logic 52 (3):594-635.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  3. Robert A. Di Paola (1981). A Lift of a Theorem of Friedberg: A Banach-Mazur Functional That Coincides with No Α-Recursive Functional on the Class of Α-Recursive Functions. Journal of Symbolic Logic 46 (2):216-232.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  4. Robert A. Di Paola (1975). A Theorem on Shortening the Length of Proof in Formal Systems of Arithmetic. Journal of Symbolic Logic 40 (3):398-400.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  5. Robert A. Di Paola (1967). Some Theorems on Extensions of Arithmetic. Journal of Symbolic Logic 32 (2):180-189.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  6. Robert A. Di Paola (1966). Pseudo-Complements and Ordinal Logics Based on Consistency Statements. Journal of Symbolic Logic 31 (3):359-364.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation